MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.190
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent fixation of the left proximal femur in (b)(6) 2020 and was implanted with proximal femoral nailing system (tfna) with lag screw and a cerclage cable.In may, delayed union was suspected.On (b)(6) 2020, it became apparent that the proximal portion of the proximal femoral nailing system (tfna) had broken.The revision surgery was performed.All hardware was removed.The bone was revised with an angle blade plate.The procedure and patient outcomes were unknown.Concomitant devices reported: 14mm/130 deg ti cann tfna 380mm/left-sterile (part # 04.037.459s, lot # h810606, quantity 1); 5.0mm ti locking screw w/t25 stardrive 48mm f/im nail-ster (part # 04.005.538s, lot # unknown, quantity 2); cerclage wire (part # unknown, lot # unknown, quantity 1).This report is for 1 tfna fenestrated screw 90mm.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6 investigation summary the implant(s) was not returned, and the investigation will be completed based on the supplied image(s) from the attachment(s) located in notes & attachments section of the product complaint.The image(s) was reviewed, and there is no indication anything has broken and no other issues were noted on the implant.As the implant(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated ed: the two locking screws that were removed were completely intact.Concomitant devices reported: 5.0mm ti locking screw l48mm (part# 04.005.538s, lot# unknown, quantity# 2).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED SCREW 90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10358989
Report Number2939274-2020-03356
Device Sequence Number16752319
Product Code HSB
UDI-Device Identifier10886982098726
UDI-Public(01)10886982098726
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.190
Device Catalogue Number04.038.190
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer07/14/2020
08/24/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/10/2020
08/26/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE.; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM.; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM.; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM.; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM.; UNK - CABLE/WIRE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR